標題: Multicolored parallelisms of Hamiltonian cycles
作者: Fu, Hung-Lin
Lo, Yuan-Hsun
應用數學系
Department of Applied Mathematics
關鍵字: Complete graph;Multicolored Hamiltonian cycles;Parallelism
公開日期: 28-Jul-2009
摘要: A subgraph in an edge-colored graph is multicolored if all its edges receive distinct colors. In this paper, we prove that a complete graph on 2m + 1 vertices K(2m+1) can be properly edge-colored with 2m + 1 colors in such a way that the edges of K(2m+1) can be partitioned into m multicolored Hamiltonian cycles. (C) 2009 Published by Elsevier B.V.
URI: http://dx.doi.org/10.1016/j.disc.2008.07.018
http://hdl.handle.net/11536/6938
ISSN: 0012-365X
DOI: 10.1016/j.disc.2008.07.018
期刊: DISCRETE MATHEMATICS
Volume: 309
Issue: 14
起始頁: 4871
結束頁: 4876
Appears in Collections:Articles


Files in This Item:

  1. 000267632300026.pdf